# SDR SIMA200722502

- Difficulty date: August 11, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N263AE
- Make and model: Saab 340B
- Aircraft serial: 340B263
- Aircraft time: 26,581 hours, 28,854 cycles
- Engine: Ge CT79B
- Engine time: 16,870 hours, 21,441 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Part time: 16,870 hours, 21,441 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, R, J
- Precautionary procedure: A

## Discrepancy

BIRD STRIKE TO NUMBER 2 ENGINE FOLLOWED BY COMPRESSOR STALLS AND ITT OVERTEMP LIGHT.  RETURNED TO FIELD.  REMOVED AND REPLACED NUMBER ONE ENGINE IAW AMERICAN EAGLE WORK CARD 72-4903. OP[ERATIONAL CHECK GOOD - RETURNED AIRCRAFT TO SERVICE
